MAUDE Adverse Event Report: CAREFUSION SEC SET 15DP W/HANGER DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SEC SET 15DP W/HANGER DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 72215N
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Although requested, patient demographics was not provided.
 
Event or Problem Description
It was reported that while priming iv potassium, tubing separated below the drip chamber.There was no patient involvement.Although requested, additional information was not provided.
 
Event or Problem Description
It was reported that while priming iv potassium, the tubing separated below the drip chamber.There was no patient involvement.Although requested, additional information was not provided.
 
Additional Manufacturer Narrative
Additional information added to; b.7 & d.10.The customer¿s report that the tubing separated below the drip chamber was confirmed.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection observed a separation at the engagement between the tubing and drip chamber¿s outlet port.Closer inspection observed that the tubing had insufficient solvent applied at engagement during manufacturing process.No other anomalies were observed with the set.The tubing¿s internal diameter and the drip chamber port¿s outer tubing diameter were measured and found to be within specification(s).Functional testing could not be performed on the set due to a leak that would occur from the separation.The root cause was identified as a manufacturing issue for insufficient solvent being applied at the engagement of the tubing due to equipment and/or operator error.

Brand Name
SEC SET 15DP W/HANGER DEHP FREE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9574738
Report Number9616066-2020-00107
Device Sequence Number3230143
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public10885403235467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model Number72215N
Device Catalogue Number72215N
Device Lot Number19093182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1